# SDR AALA202503100008

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 67,198 hours, 39,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 22ABC & 23ABC EMERGENCY ISLE LIGHT INOP. MAINTENANCE RE-PINNED BLACK WIRE TO EMERGENCY LIGHTS CONNECTOR AFT OF SEAT 22A (7260VC) IAW AWM 33-51-08,ESPM 20-44-11 AND 20-48-21.
